# SDR REXA2016083101614

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 4,793 hours, 3,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GALLEY EMERGENCY FLOOR PATH LIGHTING STRIP IS LOOSE.  RESECURED LT GALLEY EMERGENCY FLOOR PATH TRACK IAW AMM 33-51-01.  ALL CHECKS GOOD.
